# SDR ASOA200801538

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRESSURE FLOOR SILL IS CORRODED AT LT FS 499, LBL 43-45.  BEYOND BLENDABLE LIMITS OF BOMBARDIER REO 601R-53-41-666 SHEETS 5 AND 6.  REMAINING THICKNESS IS .060 AND .063.
